Tài liệu tham khảo |
Loại |
Chi tiết |
[2] Ng. Buong and Ng. T. T. Thuy (2008), "On regularization parame- ter choice and convergence rates in regularization for ill-posed mixed variational inequalities", International Journal of Contemporary Math- ematical Sciences , 4(3), pp. 181-198 |
Sách, tạp chí |
Tiêu đề: |
On regularization parame-ter choice and convergence rates in regularization for ill-posed mixedvariational inequalities |
Tác giả: |
Ng. Buong and Ng. T. T. Thuy |
Năm: |
2008 |
|
[3] G. Cohen (1988), "Auxiliary problem principle extended to variational inequalities", Journal of Optimization Theory and Applications , 59, pp.325-333 |
Sách, tạp chí |
Tiêu đề: |
Auxiliary problem principle extended to variationalinequalities |
Tác giả: |
G. Cohen |
Năm: |
1988 |
|
[5] I. V. Konnov and E. O. Volotskaya (2002), "Mixed variational inequal- ities and economic equilibrium problems", Journal of Applied Mathe- matics , 6, pp. 289-314 |
Sách, tạp chí |
Tiêu đề: |
Mixed variational inequal-ities and economic equilibrium problems |
Tác giả: |
I. V. Konnov and E. O. Volotskaya |
Năm: |
2002 |
|
[6] O. A. Liskovets (1991), "Regularization for ill-posed mixed variational inequalities", Soviet Mathematics Dokl. , 43, pp. 384-387 (in Russian) |
Sách, tạp chí |
Tiêu đề: |
Regularization for ill-posed mixed variational inequalities |
Tác giả: |
O. A. Liskovets |
Nhà XB: |
Soviet Mathematics Dokl. |
Năm: |
1991 |
|
[7] F. Liu and M. Z. Nashed (1998), "Regularization of nonlinear ill-posed variational inequalities and convergence rates", Set-Valued Analysis , 6, pp. 313-344 |
Sách, tạp chí |
Tiêu đề: |
Regularization of nonlinear ill-posedvariational inequalities and convergence rates |
Tác giả: |
F. Liu and M. Z. Nashed |
Năm: |
1998 |
|
[8] M. A. Noor (2002), "Proximal methods for mixed variational inequal- ities", Journal of Optimization Theory and Applications , 115(2), pp.447-452 |
Sách, tạp chí |
Tiêu đề: |
Proximal methods for mixed variational inequal-ities |
Tác giả: |
M. A. Noor |
Năm: |
2002 |
|
[1] Ya. I. Alber and I. P. Ryazantseva, Nonlinear Ill-Posed Problems of Monotone Type , Springer Verlag, New York (2006) |
Khác |
|
[4] I. Ekeland and R. Temam (1970), Convex Analysis and Variational Problems , North-Holland Publishing Company, Amsterdam, Holland |
Khác |
|
[9] Ng. T. T. Thuy (2010), An iterative method to a common solution of inverse-strongly problems in Hilbert spaces , Advances and Applica- tions in Mathematical Siences, pp. 165-174 |
Khác |
|
[10] Ng. T. T. Thuy (2010), Convergence rates of the Tikhonov regularzation for ill-posed mixed varritional inequalities with inverse-strongly mono- tone perturbations , Nonlinear Functional Analysis and Applications, pp. 467-479 |
Khác |
|
[11] E. Zeidler, Nonlinear Functional Analysis and Its Applications , Springer, New York, (1985) |
Khác |
|